TITLE

Weighted Composition Operators from H∞ to the Bloch Space on the Polydisc

AUTHOR(S)
Songxiao Li; Stević, Stevo
PUB. DATE
January 2007
SOURCE
Abstract & Applied Analysis;2007, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Let 픻n be the unit polydisc of ℂn, ϕ(z) = (ϕ1(z),…,ϕn(z)) be a holomorphic self-map of 픻n, and ψ(z) a holomorphic function on 픻n. Let H(픻n) denote the space of all holomorphic functions with domain 픻n, H∞(픻n) the space of all bounded holomorphic functions on 픻n, and ℬ(픻n) the Bloch space, that is, ℬ(픻n) = {f ϵ H(픻n)∣ ∥ f ∥ℬ = ∣ f (0)∣+supzε픻n Σk=1n ∣(∂ f /∂zk)(z)∣(1- ∣zk∣²) < +∞}. We give necessary and sufficient conditions for the weighted composition operator ψCϕ induced by ϕ(z) and ψ(z) to be bounded and compact from H∞(픻n) to the Bloch space ℬ(픻n).
ACCESSION #
28138858

 

Related Articles

  • Products of integral-type operators and composition operators from the mixed norm space to Bloch-type spaces. Stević, S. // Siberian Mathematical Journal;Jul2009, Vol. 50 Issue 4, p726 

    We give a complete picture of the boundedness and compactness of the products of integral-type operators and composition operators from the mixed norm space to Bloch-type spaces of holomorphic functions on the unit disk.

  • Composition operators between Bloch type spaces and Zygmund spaces in the unit ball. DAI, JINENG; OUYANG, CAIHENG // Proceedings of the Indian Academy of Sciences: Mathematical Scie;Aug2011, Vol. 121 Issue 3, p327 

    The boundedness and compactness of composition operators between Bloch type spaces and Zygmund spaces of holomorphic functions in the unit ball are characterized in the paper.

  • Composition Operators on Weighted Spaces of Holomorphic Functions on JB *-triples. Mackey, Michael; Sevilla-Peris, Pablo; Vallejo, José // Letters in Mathematical Physics;Apr2006, Vol. 76 Issue 1, p19 

    We characterise continuity of composition operators on weighted spaces of holomorphic functions H v ( B X ), where B X is the open unit ball of a Banach space which is homogeneous, that is, a JB *-triple.

  • A Phragm�n - Lindel�f principle for slice regular functions. Gentili, Graziano; Stoppato, Caterina; Struppa, Daniele C. // Bulletin of the Belgian Mathematical Society - Simon Stevin;Nov2011, Vol. 18 Issue 4, p749 

    The article offers information on the Phragm�n-Lindel�f theorem. It states that such theorem is an extension of the maximum modulus theorem for holomorphic functions. It offers background on the theory of slice regular quarternionic functions. It also provides direct proofs of...

  • Proper Holomorphic Maps from Domains in â„‚2 with Transverse Circle Action. Coffman, Adam; Yifei Pan // Chinese Annals of Mathematics;Oct2007, Vol. 28 Issue 5, p533 

    The authors consider proper holomorphic mappings between smoothly bounded pseudoconvex regions in complex 2-space, where the domain is of finite type and admits a transverse circle action. The main result is that the closure of each irreducible component of the branch locus of such a map...

  • Holomorphic Functions on the Mixed Norm Spaces on the Polydisc II. Avetisyan, Karen; Stević, Stevo // Journal of Computational Analysis & Applications;Apr2009, Vol. 11 Issue 2, p239 

    The paper continues the investigation of holomorphic mixed norm spaces Aω→p;q in the unit polydisc of Cn. We prove that a mixed norm is equivalent to a "derivative norm" for all 0 < p ≤ ∞ 0 < q < ∞ and a large class of weights ω→. As an application, we prove...

  • A Class of Functions Holomorphic in the Disk. Shamoyan, F. A.; Shubabko, E. N. // Journal of Mathematical Sciences;Apr2004, Vol. 120 Issue 5, p1784 

    We introduce a new parametric representation of the class of holomorphic functions in the unit disk such that their Nevanlinna characteristic has a power growth near the boundary of the disk. The parameters of the obtained representation are determined explicitly by values of the function. In...

  • On local behavior of holomorphic functions along complex submanifolds of C N . Brudnyi, Alexander // Inventiones Mathematicae;Aug2008, Vol. 173 Issue 2, p315 

    In this paper we establish some general results on local behavior of holomorphic functions along complex submanifolds of C N . As a corollary, we present multi-dimensional generalizations of an important result of Coman and Poletsky on Bernstein type inequalities on transcendental curves in C2.

  • Boundedness and compactness of an integral operator between H∞ and a mixed norm space on the polydisk. Stević, Stevo // Siberian Mathematical Journal;May2009, Vol. 50 Issue 3, p495 

    This addendum to [1] completely characterizes the boundedness and compactness of a recently introduced integral type operator from the space of bounded holomorphic functions H∞( $$ \mathbb{D}^n $$) on the unit polydisk $$ \mathbb{D}^n $$ to the mixed norm space [Figure not available: see...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics